Piascledine Pancytopenia Side Effect Reports
The following Piascledine Pancytopenia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Pancytopenia, can occur, and what you can do about them.
A side effect could appear soon after you start Piascledine or it might take time to develop.
|Asthenia, Pancytopenia, Weight Decreased, Anaphylactic Shock, Castleman's Disease|
This Pancytopenia side effect was reported by a physician from FRANCE. A 45-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Piascledine (dosage: NA), which was started on Aug 11, 2010. Concurrently used drugs:
Piascledine Pancytopenia Causes and Reviews
If you have anemia, your blood does not carry enough oxygen to the rest of your body. The most common cause of anemia is not having enough iron. Your body needs iron to make hemoglobin. Hemoglobin is an iron-rich protein that gives the red color to blood. It carries oxygen from the lungs to the rest of the body.
Anemia has three main causes: blood loss, lack of red blood cell production, and high rates of red blood cell destruction.
Conditions that may lead to anemia include
- Heavy periods
- Colon polyps or colon cancer
- Inherited disorders
- A diet that does not have enough iron, folic acid or vitamin B12
- Blood disorders such as sickle cell anemia and thalassemia, or cancer
- Aplastic anemia, a condition that can be inherited or acquired
- G6PD deficiency, a metabolic disorder
Anemia can make you feel tired, cold, dizzy, and irritable. You may be short of breath or have a headache.
Your doctor will diagnose anemia with a physical exam and blood tests. Treatment depends on the kind of anemia you have.
NIH: National Heart, Lung, and Blood Institute
Piascledine Pancytopenia Reviews
|Mon, 15 Mar 2010|
what is its drug interaction?
|Wed, 18 Aug 2010|
where did you purchase this medication? Is a prescription needed?
|Mon, 28 Feb 2011|
i have painfull feeling in my stomach when taking Piascledine
|Mon, 12 Sep 2011|
you should take it DURING meal it wont cause any side effect :)
|Mon, 23 Apr 2012|
I have a bad knee pain related to osteoarthritis in end stage. can Piascledine help me with my disease?
|Wed, 21 Apr 2010|
i used paiscledine now for 3 months and my knee pain is better i dont feel any sid effect
|Thu, 07 Feb 2013|
Have you considered prolotherapy? I've been doing it since September 2012. In May 2012 the orthopedic surgeon said I needed a knee replacement. I tried orthovisc from him as it was his only alternative.
|Sat, 02 Oct 2010|
Range of my movements increased about 70% with Piascledine and I had no side effects.